IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v74y1997i2p349-367.html
   My bibliography  Save this article

Strong Concavity Properties of Indirect Utility Functions in Multisector Optimal Growth Models

Author

Listed:
  • Venditti, Alain

Abstract

No abstract is available for this item.

Suggested Citation

  • Venditti, Alain, 1997. "Strong Concavity Properties of Indirect Utility Functions in Multisector Optimal Growth Models," Journal of Economic Theory, Elsevier, vol. 74(2), pages 349-367, June.
  • Handle: RePEc:eee:jetheo:v:74:y:1997:i:2:p:349-367
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0022-0531(96)92267-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Araujo, A, 1991. "The Once but Not Twice Differentiability of the Policy Function," Econometrica, Econometric Society, vol. 59(5), pages 1383-1393, September.
    2. Benveniste, L M & Scheinkman, J A, 1979. "On the Differentiability of the Value Function in Dynamic Models of Economics," Econometrica, Econometric Society, vol. 47(3), pages 727-732, May.
    3. Santos, Manuel S, 1991. "Smoothness of the Policy Function in Discrete Time Economic Models," Econometrica, Econometric Society, vol. 59(5), pages 1365-1382, September.
    4. Benhabib, Jess & Nishimura, Kazuo, 1981. "Stability of Equilibrium in Dynamic Models of Capital Theory," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 22(2), pages 275-293, June.
    5. Sorger, Gerhard, 1989. "On the optimality and stability of competitive paths in continuous time growth models," Journal of Economic Theory, Elsevier, vol. 48(2), pages 526-547, August.
    6. Medio, Alfredo, 1987. "Oscillations in optimal growth models," Journal of Economic Dynamics and Control, Elsevier, vol. 11(2), pages 201-206, June.
    7. Sorger, Gerhard, 1995. "On the sensitivity of optimal growth paths," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 353-369.
    8. Benveniste, L. M. & Scheinkman, J. A., 1982. "Duality theory for dynamic optimization models of economics: The continuous time case," Journal of Economic Theory, Elsevier, vol. 27(1), pages 1-19, June.
    9. Deneckere, Raymond & Pelikan, Steve, 1986. "Competitive chaos," Journal of Economic Theory, Elsevier, vol. 40(1), pages 13-25, October.
    10. Michel, Philippe, 1990. "Some Clarifications on the Transversality Condition," Econometrica, Econometric Society, vol. 58(3), pages 705-723, May.
    11. Montrucchio, Luigi, 1995. "A New Turnpike Theorem for Discounted Programs," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 5(3), pages 371-382, May.
    12. Montrucchio, Luigi, 1987. "Lipschitz continuous policy functions for strongly concave optimization problems," Journal of Mathematical Economics, Elsevier, vol. 16(3), pages 259-273, June.
    13. Santos, Manuel S. & Vila, Jean-Luc, 1991. "Smoothness of the policy function in continuous-time economic models : The one-dimensional case," Journal of Economic Dynamics and Control, Elsevier, vol. 15(4), pages 741-753, October.
    14. Sorger, Gerhard, 1994. "Policy functions of strictly concave optimal growth models," Ricerche Economiche, Elsevier, vol. 48(3), pages 195-212, September.
    15. McKenzie, Lionel W., 2005. "Optimal economic growth, turnpike theorems and comparative dynamics," Handbook of Mathematical Economics,in: K. J. Arrow & M.D. Intriligator (ed.), Handbook of Mathematical Economics, edition 2, volume 3, chapter 26, pages 1281-1355 Elsevier.
    16. Boldrin, Michele & Montrucchio, Luigi, 1986. "On the indeterminacy of capital accumulation paths," Journal of Economic Theory, Elsevier, vol. 40(1), pages 26-39, October.
    17. Boldrin, Michele & Woodford, Michael, 1990. "Equilibrium models displaying endogenous fluctuations and chaos : A survey," Journal of Monetary Economics, Elsevier, vol. 25(2), pages 189-222, March.
    18. Boldrin, Michele & Deneckere, Raymond J., 1990. "Sources of complex dynamics in two-sector growth models," Journal of Economic Dynamics and Control, Elsevier, vol. 14(3-4), pages 627-653, October.
    19. Cartigny, Pierre & Venditti, Alain, 1994. "Turnpike theory : Some new results on the saddle point property of equilibria and on the existence of endogenous cycles," Journal of Economic Dynamics and Control, Elsevier, vol. 18(5), pages 957-974, September.
    20. Bewley, Truman, 1982. "An integration of equilibrium theory and turnpike theory," Journal of Mathematical Economics, Elsevier, vol. 10(2-3), pages 233-267, September.
    21. Montrucchio, Luigi, 1995. "A turnpike theorem for continuous-time optimal-control models," Journal of Economic Dynamics and Control, Elsevier, vol. 19(3), pages 599-619, April.
    22. Sorger, Gerhard, 1992. "On the minimum rate of impatience for complicated optimal growth paths," Journal of Economic Theory, Elsevier, vol. 56(1), pages 160-179, February.
    23. Benhabib, Jess & Nishimura, Kazuo, 1979. "The hopf bifurcation and the existence and stability of closed orbits in multisector models of optimal economic growth," Journal of Economic Theory, Elsevier, vol. 21(3), pages 421-444, December.
    24. Tyrrell Rockafellar, R., 1976. "Saddle points of Hamiltonian systems in convex Lagrange problems having a nonzero discount rate," Journal of Economic Theory, Elsevier, vol. 12(1), pages 71-113, February.
    25. Michel, Philippe, 1982. "On the Transversality Condition in Infinite Horizon Optimal Problems," Econometrica, Econometric Society, vol. 50(4), pages 975-985, July.
    26. Benhabib, Jess & Rustichini, Aldo, 1990. "Equilibrium cycling with small discounting," Journal of Economic Theory, Elsevier, vol. 52(2), pages 423-432, December.
    27. Nishimura, Kiyohiko Giichi, 1981. "On uniqueness of a steady state and convergence of optimal paths in multisector models of optimal growth with a discount rate," Journal of Economic Theory, Elsevier, vol. 24(2), pages 157-167, April.
    28. Nishimura, Kiyohiko G., 1983. "A new concept of stability and dynamical economic systems," Journal of Economic Dynamics and Control, Elsevier, vol. 6(1), pages 25-40, September.
    29. Nishimura, Kazuo, 1985. "Competitive equilibrium cycles," Journal of Economic Theory, Elsevier, vol. 35(2), pages 284-306, August.
    30. Truman Bewley, 2010. "An Integration of Equilibrium Theory and Turnpike Theory," Levine's Working Paper Archive 1381, David K. Levine.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Maćkowiak, Piotr, 2009. "Adaptive Rolling Plans Are Good," MPRA Paper 42043, University Library of Munich, Germany.
    2. Bosi, Stefano & Magris, Francesco & Venditti, Alain, 2005. "Competitive equilibrium cycles with endogenous labor," Journal of Mathematical Economics, Elsevier, vol. 41(3), pages 325-349, April.
    3. Maldonado, Wilfredo L. & Svaiter, B.F., 2007. "Holder continuity of the policy function approximation in the value function approximation," Journal of Mathematical Economics, Elsevier, vol. 43(5), pages 629-639, June.
    4. Cuong Le Van & Lisa Morhaim, 2006. "On optimal growth models when the discount factor is near 1 or equal to 1," International Journal of Economic Theory, The International Society for Economic Theory, vol. 2(1), pages 55-76.
    5. repec:hal:journl:halshs-00096034 is not listed on IDEAS
    6. Drugeon, Jean-Pierre & Venditti, Alain, 2001. "Intersectoral external effects, multiplicities & indeterminacies," Journal of Economic Dynamics and Control, Elsevier, vol. 25(5), pages 765-787, May.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:74:y:1997:i:2:p:349-367. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.